Volume 9, Issue 4 (Journal of Control, V.9, N.4 Winter 2016)                   JoC 2016, 9(4): 77-85 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Azam Baleghi N, shafiei M H. Stability Analysis of Discrete-time Switched Linear Systems in the presence of Time-delay and Parametric Uncertainties. JoC. 2016; 9 (4) :77-85
URL: http://joc.kntu.ac.ir/article-1-318-en.html
1- Shiraz university of technology
Abstract:   (2982 Views)

This paper studies the stability conditions of discrete-time switched linear systems in the presence of parametric uncertainties and time-delay. The time-varying delay is assumed to be unknown but bounded. Based on the discrete Lyapunov functional, sufficient conditions are investigated to determine the upper bound of admissible time-delay. Furthermore, the average dwell time method that is an effective tool for stability analysis of switched systems is used to derive the exponential stability conditions. These conditions characterize the switching signal that does not depend on any uncertainties. Finally, numerical example is provided to verify the theoretical results.

Full-Text [PDF 1025 kb]   (1236 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2015/12/20 | Accepted: 2016/07/25 | Published: 2016/07/25

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2019 All Rights Reserved | Journal of Control

Designed & Developed by : Yektaweb